Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 56, NWS Pueblo, CO

June 2, 2019Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2019, 6:18 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2019, 6:18 PM MDT (00:18 UTC)
Expired
Jun 2, 2019, 6:45 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:11 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
2539 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

260 
WUUS55 KPUB 030018
SVRPUB
COC011-061-099-030045-
/O.NEW.KPUB.SV.W.0056.190603T0018Z-190603T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
618 PM MDT Sun Jun 2 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  South central Kiowa County in southeastern Colorado...
  Northeastern Bent County in southeastern Colorado...

* Until 645 PM MDT.

* At 618 PM MDT, a severe thunderstorm was located 10 miles north of
  Hasty, or 22 miles northwest of Lamar, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wiley, Neenoshe Reservoir, Neegronda Reservoir and Sweetwater
  Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3820 10301 3835 10302 3851 10270 3815 10265
TIME...MOT...LOC 0018Z 264DEG 20KT 3827 10295 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
2 follow-up statements
021 
WWUS55 KPUB 030032
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
632 PM MDT Sun Jun 2 2019

COC011-061-099-030045-
/O.CON.KPUB.SV.W.0056.000000T0000Z-190603T0045Z/
Prowers CO-Kiowa CO-Bent CO-
632 PM MDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...

At 632 PM MDT, a severe thunderstorm was located near Neegronda
Reservoir, or 18 miles northwest of Lamar, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wiley, Neenoshe Reservoir, Neegronda Reservoir and Sweetwater
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3820 10301 3835 10302 3851 10270 3815 10265
TIME...MOT...LOC 0032Z 264DEG 20KT 3828 10285 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
302 
WWUS55 KPUB 030041
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
641 PM MDT Sun Jun 2 2019

COC011-061-099-030051-
/O.EXP.KPUB.SV.W.0056.000000T0000Z-190603T0045Z/
Prowers CO-Kiowa CO-Bent CO-
641 PM MDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS...SOUTH
CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES WILL EXPIRE AT 645 PM
MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3820 10301 3835 10302 3851 10270 3815 10265
TIME...MOT...LOC 0041Z 264DEG 20KT 3828 10280 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:09 PM MDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 2, 2:09 PM MDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
209 PM MDT Sun Jun 2 2019

.SHORT TERM...(This evening through Monday)
Issued at 206 PM MDT Sun Jun 2 2019

An upper level trof is forecast to remain over NV and southern CA
tonight through Mon, keeping west to southwest flow aloft over
southern CO.  Scattered thunderstorms are expected over the area
this evening, and a disturbance in the flow aloft, may keep
shower/tstms lingering over the far southeast CO plains into the
late night hours.  There is again the potential for a couple or a
few severe storms thru the evening hours.  The mtn and high valley
areas may continue to see the potential for a couple more severe
storms into the early evening, and then the eastern mtns and plains
will have the severe potential through the evening. Large hail and
damaging winds will be the main severe storm risks.

Mon morning should start out with dry or mainly dry weather, but by
late morning or early afternoon, showers and thunderstorms are
expected to develop, with isolated to scattered storms being
possible across southern CO.  The southeast plains will again have
the chance for a couple or a few severe storms.  SPC's Day 2 outlook
shows Marginal to Slight Risk of severe storms across the far
southeast CO plains, mainly east of a line from Crowley County,
southward through Las Animas County, with general thunderstorms west
of that line.  High temps on Mon are expected to be in the 80s to
lower 90s across the southeast plains, with 70s in the high
valleys.

.LONG TERM...(Monday night through Sunday)
Issued at 206 PM MDT Sun Jun 2 2019

Monday night-Tuesday night...Not much change current forecast for
this period, with weak southwest flow aloft progged across the
Rockies, as the old West Coast cutoff low slowly meanders across the
Desert Southwest. This pattern keeps daily chances of mainly diurnal
convection in place across south central and southeast Colorado,
with the best coverage over and near the higher terrain. Further
east across the Plains, better low level moisture will be place,
leading to the potential for stronger storms, however, latest models
are indicating fairly weak flow aloft and not much in the way of any
trigger to help initiate convection. Temperatures look to remain at
and above seasonal levels, with lows in the 40s and 50s, save 30s at
the peaks, along with highs upper 70s to upper 80s, save 50s and 60s
across the higher terrain.

Wednesday-Thursday...Some differences in the models as they lift the
Desert Southwest system across the Rockies, with the EC remaining
the furthest south and weaker with the system, where as the GFS is
further north and stronger, lifting a closed low up across north
central and northeast New Mexico through the day Thursday. Both
solutions bring cooler temperatures to the region, with the GFS
bringing better chances of wetting rains to the area both Wednesday
and Thursday. For now, I stayed with they blended model solution for
pops, bringing good chances of showers and storms to the area
Wednesday, and only slight pops across the area for Thursday. Time
will tell.

Friday-Sunday...Upper level ridging builds across the region Friday
and Saturday, ahead of another unseasonably strong upper level
system digging across the Intermountain West and Great Basin. This
looks to bring warmer and drier weather across the are Friday and
Saturday, with the possibility of an unseasonably strong, but dry
cold front across eastern Colorado on Sunday. Again, time will tell
how this storm system will evolve.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 206 PM MDT Sun Jun 2 2019

Showers and thunderstorms will be possible into the evening at KCOS,
KPUB and KALS, with brief heavy rain and gusty outflow winds being
the main threats. Late tonight, some forecast models are showing the
potential for another round of showers and maybe a few
thunderstorms, but other models are not showing this possibility.
There will also be the chance for some low clouds late tonight in
the KPUB and KCOS vicinities, but there's too much uncertainty at
this point to include in the forecast. Another round of showers and
storms will be possible Mon afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Jun 2, 11:05 AM MDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Sun Jun 2 2019

COZ058>089-093>099-031715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Sun Jun 2 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible across
southern Colorado this afternoon and evening. A few storms could
become severe over the eastern plains. Hail up to the size of
ping pong balls, and wind gusts up to 60 mph, will be the primary
storm threats. The greatest potential for severe storms is expected
between 3 PM and 9 PM.

The main threats with thunderstorms occuring west of Interstate 25
today will be cloud to ground lightning, hail up to the size of
pennies, wind gusts up to 50 mph, and brief periods of moderate
rainfall.

Warm temperatures has lead to increased snow melt across the high
country, and the water in creeks, streams and rivers, in and near
the high country, will run high and fast the next few days.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms, capable of producing wind gusts around 60
mph, and hail around one inch in diameter or larger, will be
possible across the far eastern plains on Monday.

Also, there will be chances of mainly afternoon and evening
thunderstorms, each day through Saturday. The primary
storm threats will be cloud to ground lightning, locally heavy
rain, small hail and wind gusts to around 45 mph.

Storms that develop over the newer burn scars, especially the
Junkins, Hayden Pass and Spring burn areas could cause localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible through this evening across all of southeast and south
central Colorado.

28/28

In the hours before

Special weather statement, Jun 2, 4:58 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
458 PM MDT Sun Jun 2 2019

COZ094-099-022330-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
458 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND EASTERN LAS
ANIMAS COUNTIES UNTIL 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Kenton, or 30 miles southwest of Springfield, moving
northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Baca
and eastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3700 10304 3715 10317 3738 10290 3714 10267
TIME...MOT...LOC 2258Z 232DEG 18KT 3713 10304

mw
Special weather statement, Jun 2, 4:59 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
459 PM MDT Sun Jun 2 2019

COZ094-097>099-022345-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
459 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA...EASTERN LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES
UNTIL 545 PM MDT...

At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Pritchett, or 23 miles northwest of Springfield,
moving northeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Two Buttes Reservoir.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3740 10298 3773 10316 3797 10279 3765 10232
TIME...MOT...LOC 2259Z 221DEG 10KT 3760 10296

KTS
Special weather statement, Jun 2, 5:32 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Sun Jun 2 2019

COZ094-099-030015-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
532 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND EASTERN LAS
ANIMAS COUNTIES UNTIL 615 PM MDT...

At 532 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Pritchett, or 25 miles southwest of Springfield,
moving northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pritchett and Campo.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3718 10317 3749 10269 3702 10245 3699 10271
      3700 10275 3700 10313
TIME...MOT...LOC 2332Z 228DEG 21KT 3714 10294

KTS
Special weather statement, Jun 2, 5:34 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
534 PM MDT Sun Jun 2 2019

COZ095>098-030015-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
534 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...KIOWA AND
NORTHEASTERN BENT COUNTIES UNTIL 615 PM MDT...

At 533 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Haswell, or 36 miles northwest of Lamar, moving
northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eads, Haswell, Sweetwater Reservoir, Chivington, Brandon, Neenoshe
Reservoir, Neegronda Reservoir and Queens Reservoir.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3826 10220 3813 10318 3853 10323 3853 10317
      3857 10317 3862 10310 3861 10252
TIME...MOT...LOC 2333Z 228DEG 21KT 3850 10301

KTS
Special weather statement, Jun 2, 6:10 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
610 PM MDT Sun Jun 2 2019

COZ095>098-030100-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
610 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...
SOUTHEASTERN KIOWA AND NORTHERN BENT COUNTIES UNTIL 700 PM MDT...

At 610 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Sweetwater Reservoir, or 22 miles northwest of
Lamar, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eads, Sweetwater Reservoir, Chivington, Brandon, Blue Lake, Neenoshe
Reservoir, Neegronda Reservoir and Queens Reservoir.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3810 10326 3837 10328 3856 10249 3825 10224
TIME...MOT...LOC 0010Z 264DEG 20KT 3830 10293

KTS
Special weather statement, Jun 2, 6:11 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
611 PM MDT Sun Jun 2 2019

COZ099-030100-
Springfield Vicinity/Baca County CO-
611 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
700 PM MDT...

At 611 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Kenton, or 27 miles northwest of Boise City,
moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Campo.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3718 10304 3728 10255 3700 10242 3700 10304
TIME...MOT...LOC 0011Z 264DEG 20KT 3701 10287

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:10 PM MDTSpecial Weather StatementPUBKiowa50 min
Jun 2, 6:11 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 2, 6:56 PM MDTSpecial Weather StatementPUBKiowa34 min
Jun 2, 7:00 PM MDTSpecial Weather StatementPUBBent30 min
Jun 3, 9:08 AM MDTAreal Flood WarningPUBConejos9 days
Jun 3, 11:30 AM MDTSpecial Weather StatementPUBSaguache30 min
Jun 3, 12:55 PM MDTSpecial Weather StatementPUBLas Animas20 min
Jun 3, 1:06 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 3, 1:18 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 3, 1:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jun 3, 1:58 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jun 3, 2:05 PM MDTSpecial Weather StatementPUBCuster25 min
Jun 3, 2:11 PM MDTSpecial Weather StatementPUBLas Animas49 min
Jun 3, 2:27 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jun 3, 2:42 PM MDTSpecial Weather StatementPUBBent18 min
Jun 3, 2:55 PM MDTSpecial Weather StatementPUBBaca20 min
Jun 3, 3:08 PM MDTSpecial Weather StatementPUBBaca22 min
Jun 3, 3:10 PM MDTSpecial Weather StatementPUBEl Paso50 min
Jun 3, 3:11 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jun 3, 3:12 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jun 3, 3:32 PM MDTSevere Thunderstorm WarningPUBProwers28 min
Jun 3, 3:50 PM MDTSpecial Weather StatementPUBBaca25 min
Jun 3, 3:53 PM MDTSevere Thunderstorm WarningPUBBaca37 min
Jun 3, 3:55 PM MDTTornado WarningPUBBaca35 min
Jun 3, 3:57 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jun 3, 4:27 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jun 3, 4:40 PM MDTSpecial Weather StatementPUBPueblo20 min
Jun 3, 4:50 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 3, 4:57 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 3, 5:02 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 3, 5:11 PM MDTSpecial Weather StatementPUBProwers19 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.